Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
188 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for severe UTI and high fever

My 4 year old just got out of the hospital due to a severe UTI and a very high fever. We have been home for 2 days now and today she has had a couple nose bleeds and the last one she said her head was hurting (I'm not sure if it was where I had her leaning back against the headboard so I could stop the bleeding or not). She has had nose bleeds b4 but when she complained of her head hurting it got me concerned!! Any opinion?
Fri, 28 Jul 2017
Report Abuse
General Surgeon 's  Response
Respected user , Hi

Thanks for using Healthcaremagic.com
I have evaluated your query thoroughly .

* Balance evaluation of condition has to be carried out for nose bleed
which may be - certain drug induced - systemic manifestation of
underlying pyrexia - others .

* Need certain dose adjustment with change of molecule also if required ,
Strongly recommend to consult your doctor again immediately .

Hope this clears your query .
Welcome for further guidance .

Regards .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Epistaxis


Suggest treatment for severe UTI and high fever

Respected user , Hi Thanks for using Healthcaremagic.com I have evaluated your query thoroughly . * Balance evaluation of condition has to be carried out for nose bleed which may be - certain drug induced - systemic manifestation of underlying pyrexia - others . * Need certain dose adjustment with change of molecule also if required , Strongly recommend to consult your doctor again immediately . Hope this clears your query . Welcome for further guidance . Regards .